# SDR AALA20161119013

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 48115
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,868 hours, 3,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER SUPPLY, M33096, IS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST IAW AMM 33-51-06.
